# SDR DALA2016053004219

- Difficulty date: May 27, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 70,622 hours, 53,168 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FRAME UNDER ENTRY SCUFF PLATE CORRODED. DOOR FRAME OF SRM LIMITS.  REMOVED AND REINSTALLED NEW LOWER PAN.  REPAIRED IAW SRM 53-05, FIG 44A.
